# SDR FDEA201811223349

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Doubler
- Part number: ACA385021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RAM AIR EXHAUST CUTOUT DOUBLER SUSPECT CRACKED STATION 561 LONGERON 48 LEFT. CRACKED DOUBLER REMOVED AND REPLACED WITH NEW DOUBLER AS PER SRM 51-35-01-0G. NEW DOUBLER FABRICATED AS PER DRAWING ACA 3850 REVISION AA. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
